# SDR AALA20160817009

- Difficulty date: August 6, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 61,667 hours, 7,766 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE,  A BURNING ODOR WAS REPORTED IN THE L3/R3 DOOR AREA.  FLIGHT ATTENDENTS PULLED THE CIRCUIT BREAKERS FOR COFFEEMAKERS.  MAINTENANCE FOUND ODOR TO BE COMING FROM COFFEEMAKER NR 10.  REMOVED AND REPLACED THE COFFEEMAKER IAW AMM 25-35-15. OPS CHECKED NORMAL.
